Inventiones mathematicae

, Volume 91, Issue 1, pp 105–128

Asymptotically Brownian skew products give non-loosely BernoulliK-automorphisms

  • Daniel J. Rudolph

DOI: 10.1007/BF01404914

Cite this article as:
Rudolph, D.J. Invent Math (1988) 91: 105. doi:10.1007/BF01404914


A quite natural exponential mixing condition on a real valued cocyclef implies that the cocycle is asymptotically approximable by Brownian motion to a degree better thant1/2. This in turn implies that the skew extension by a positive entropy ergodic flow using the cocycle is not loosely Bernoulli, in complete analogy to Kalikow'sT, T−1 argument [Kal].

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Daniel J. Rudolph
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA

Personalised recommendations